Jump to content

Photo

Final Month Of Accutane And Breakout?

accutane breakout month final

2 replies to this topic

#1 Kinyo

Kinyo

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 22-October 11

Posted 05 April 2012 - 10:42 PM

So I’m on my final month of accutane (month six 40mg a day) and it’s all been going smoothly, it had cleared up all my acne leaving only small hyperpigmentation and scaring. Now all of sudden on my final month I’ve had a massive breakout that’s incredibly inflamed. I don’t understand why. I haven’t made any lifestyle changes I haven’t changed my skin care routine it was five months of success and now this. Has anyone had any similar experiences or any idea why the drug has stopped working?

#2 depressingface

depressingface

    Junior Member

  • Members
  • Posts & Likes
    Posts: 36
    Gallery Images: 8
    Likes: 0
About Me
  • Gender:Female
  • Joined: 09-November 07

Posted 21 April 2012 - 02:46 PM

I just started month 5 a few days ago and I broke out on the left side of my face. There are 4 inflamed pimples that hurt. It sucks. I had been clear for a month and a half

I Started Accutane (Claravis) on December 20, 2011

Month 1 - 20mg once per day

Month 2- 40mg once per day

Month 3- 40mg once per day

Month 4- 60mg (20mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

DONE since June 15, 2012!


#3 becky lou

becky lou

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 2
About Me
  • Gender:Female
  • Location:Virginia
  • Joined: 18-December 09

Posted 21 April 2012 - 06:16 PM

This happened to me too. I was 100% clear for two months and then right at month 5 I got a bunch of angry red pimples on my forehead and cheeks. I hadn't made any lifestyle changes either. It's really frustrating to be in what was supposed to be my final month and then one morning wake up to all that. My derm decided to put me on another month of accutane because I was still flaring up. Maybe yours will do the same?


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users